Related Questions

Knee grinding after steroid shot? Why? What could be causing this?

Knee grinding or. crepetance,is by itself,of no unique significance.This is present in asymptomatic knees as well.If you and your doc are satisfied with your x-rays,and know what you are treating,and responding appropriately,I wouldn't worry about this grinding too much.Be sure that your treating physician is aware of this finding though,just to be safe. Read more...

Should you get a steroid shot in an artificial knee?

Never. An artificial knee should never be injected. It is very unlikely to produce any benefit and the infection risk is increased. Read more...

Pain in right groin & just below knee. Dr gave steroid shot & pack. No relief 2 weeks later. Now can't walk more then few feet without horrible pain?

Orthopedic referral. You will require more testing and examination, it could be a host of muscle and /or tendon strains/sprains- the adductor group of muscles will often have a referral pattern from the groin to the knee. You need more evaluation, examination and imaging. Read more...

My ortho suggested a synvisc (hylan g-f 20) shot for my arthritic knee. Just had my last steroid shot. Dose synvisc (hylan g-f 20) really work? I am obese and work in a nursing

Synvisc (hylan g-f 20) is an option. Arthritis of the knee can be treated with injections such as synvisc- a "visco-supplementation" type injection designed to help lubricate an arthritic knee. If you just had a cortisone injection, probably best to wait 3 weeks to assess its efficacy. Synvisc (hylan g-f 20) does work for arthritis treatment, but getting into a good arthritis exercise program and working on weight loss will also be very important. Read more...
Yes it does work. Response to treatment with synvisc (hylan g-f 20) depends on a lot factors, like what kind of arthritis, how long how advanced, but generally most of my patients for whom i tried synvisc (hylan g-f 20) the results were more than satisfactory. So I do recommend it to patients with arthritis. Read more...

Hx bad l4&5 s1&2 si joint x 10 yr. Pain in right groin & below knee x 2 wk. Steroid shot & pack no relief. Getting worse?

See below. You report the pain is your right groin---it could be from your back but could also be in your hip or knee and even more unusual it could a hernia since you are mentioning groin pain. Talk to your doctor. Hope that helps. Read more...